RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 10, Number 1  


On the solution of the Chebyshev approximation problem for an incompatible system of nonlinear equations
B. I. Kurilin
3
Conditions for the existence of a saddle point in determinate integro-differential games with lag in the presence of parameters
F. P. Vasil'ev
15
Differentiation of the maximin function. III
V. F. Dem'yanov
26
On the problem of finding a maximum with constraints
Yu. B. Germeier
39
Optimal processes with two groups of control parameters
G. K. Zakharov, V. I. Plotnikov
55
A certain numerical scheme for the solution of optimal control problems
I. A. Vatel', A. F. Kononenko
67
The numerical determination of the solutions that go to zero at infinity for certain two-dimensional nonlinear systems of ordinary differential equations
N. B. Konyukhova
74
The unconditional uniform stability of a certain difference scheme for the equation $u_t+u_x=0$
S. I. Serdyukova
88
Asymptotic expansions of the solutions of problems of the diffraction of waves in angular and wedge-shaped domains
A. A. Tuzhilin
99
The method of spherical harmonics in the problem of the solution of the kinetic equation for axisymmetric infinite cylinders
I. A. Adamskaya
114
A certain numerical method for calculating a laminar boundary layer
A. P. Byrkin, V. V. Shchennikov
124
Graph schemes with associative calculus
V. A. Tuzov
132
A certain descent algorithm with constraints
I. F. Ganzhela
146
Certain nonlinear problems of stochastic programming
A. D. Ioffe, D. B. Yudin
158

Scientific communications
Some estimates for the eigenvalues of a matrix
Kh. D. Ikramov
172
The efficient use of computations with fixed decimal point in solving systems of linear algebraic equations
V. I. Gordonova
177
A formula for the polynomial of best approximation, obtained by means of a computer
N. Yu. Shirikova
181
Some remarks on the roots of ultraspherical polynomials
G. I. Natanson, V. B. Glagovskii
183
A cubature formula of the seventh degree of accuracy for a hypersphere and a hypercube
L. N. Dobrodeev
187
The convergence of a quadrature process for certain singular integrals
D. G. Sanikidze
189
The asymptotic expansion of the Hankel transform of functions that have branch points
N. V. Slonovskii
196
The computation of the probabilities of hitting a circle and a sphere under the normal distribution
G. G. Abezgauz
199
A certain method for the approximate solution of linear ill-posed problems
V. N. Strakhov
204
On extending the principle of the residual
A. B. Bakushinskii
210
A certain approximate method for finding the resolvent
V. M. Verzhbitskii, Z. B. Tsalyuk
214
A method of successive approximations for the solution of linear problems of optimal control
V. B. Gindes
216
Sets of accessiblity
V. I. Korobov
224
A means of determining the stability of numerical methods of integration for equations with periodic coefficients
A. N. Zhernak
230
The organization of the double sweep for a certain implicit scheme
Yu. Ya. Mikhailov
233
Computation of heat conductivity on a system of rods
V. S. Ryaben'kii
236
A numerical calculation of detonation
L. N. Busurina, V. Ya. Gol'din, N. N. Kalitkin, L. S. Tsareva
239
The asymptotics of the nonstationary transport equation with anisotropic scattering
A. Kh. Rahmatulina
243
An application of a Monte Carlo method to the computation of the risk of exceeding a given dose of protons of solar flashes
V. L. Generozov, V. L. Kolomenskii, V. G. Kuznetsov, V. A. Sakovich
247
Some solutions of Maxwell's system
N. T. Stel'mashuk
250
On the structure of the front of non-equilibrium ionization in a gas
V. M. Borisov
252
Calculation of laminar boundary layer on sharp elliptic cones in supersonic flow at the angle of attack equal to zero
V. A. Bashkin
255
The numerical solution of a mixed boundary value problem for the bending of rectangular plates of constant thickness
F. Asadov
259
The simulation of random variables by the method of superposition
Yu. N. Kondyurin
262

Scientific information
First IFAC/IFIP International Symposium on Traffic Control
267
A remark on “Tables for solutions of the Laplace equation in elliptic domains” (letter to the editors)
M. A. Aleksidze
267
A note on the paper “On the Cauchy problem in the theory of pursuing” (letter to the editors)
R. P. Fedorenko
269
М. R. Hestenes. Calculus of variations and optimal control theory. New York–London–Sydney, John Wiley and Sons, 1966, XII+405 pp., 100 sh. (Book review)
L. Ya. Tslaf
269
J. Clegg. Calculus of variations. Edinburgh, Oliver and Boyd, 1968, IX+190 pp., 27 sh.. 6 d. (Book review)
S. V. Fomin
271
W. Magnus, S. Winkler. Hill's equation. New York–London–Sydney, Intersci. Publs, a div. of John. Wiley and Sons, 1966, VIII+127 pp., 68 sh. (Book review)
V. M. Volosov
272
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020